Follow
Juan Jose Trujillo Jacinto del Castillo
Juan Jose Trujillo Jacinto del Castillo
Professor of Applied Mathematics. Universidad de La Laguna
Verified email at ull.edu.es - Homepage
Title
Cited by
Cited by
Year
Theory and Applications of Fractional Differential Equations
AA Kilbas, HM Srivastava, JJ Trujillo
NORTH-HOLLAND. Mathematics Studies 204, xvi + 523 pp., 2006
270182006
Fractional calculus: models and numerical methods
D Baleanu, K Diethelm, E Scalas, JJ Trujillo
World Scientific Publishing Co. Ate. Ltd. 3, xiii+400, 2012
29712012
Differential equations of fractional order: methods results and problem-I
AA Kilbas, JJ Trujillo
Applicable Analysis (JCR) 78 (1-2), 153-192, 2001
4602001
Existence of mild solution for evolution equation with Hilfer fractional derivative
H Gu, JJ Trujillo
Applied Mathematics and Computation (JCR). 257 (2), 344-354, 2015
3972015
Differential equations of fractional order: methods results and problem-II
AA Kilbas, JJ Trujillo
Applicable Analysis (JCR) 81 (2), 435-493, 2002
3202002
On the fractional signals and systems
R Magin, MD Ortigueira, I Podlubny, JJ Trujillo
Signal Processing (JCR) 91 (3), 350-371, 2011
3112011
Fractional calculus in the Mellin setting and Hadamard-type fractional integrals
PL Butzer, AA Kilbas, JJ Trujillo
Journal of Mathematical Analysis and Applications (JCR) 269 (1), 1-27, 2002
3082002
Compositions of Hadamard-type fractional integration operators and the semigroup property
PL Butzer, AA Kilbas, JJ Trujillo
Journal of Mathematical Analysis and Applications (JCR) 269 (2), 387-400, 2002
2692002
The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces
K Balachandran, JJ Trujillo
Nonlinear Analysis: Theory, Methods & Applications (JCR) 72 (12), 4587-4593, 2010
2662010
Mellin transform analysis and integration by parts for Hadamard-type fractional integrals
PL Butzer, AA Kilbas, JJ Trujillo
Journal of Mathematical Analysis and Applications (JCR) 270 (1), 1-15, 2002
2522002
Fractional Calculus: A survey of useful formulas
D Valerio, JJ Trujillo, M Rivero, J Tenreiro Machado, D Baleanu
European Physics Journal ST (JCR) 222 (8), 1827–1846, 2013
2442013
Fractional differential equations as alternative models to nonlinear differential equations
B Bonilla, M Rivero, L Rodriguez-Germa, JJ Trujillo
Applied Mathematics and Computation (JCR) 187 (1), 79-88, 2007
2412007
On systems of linear fractional differential equations with constant coefficients
B Bonilla, M Rivero, JJ Trujillo
Applied mathematics and computation (JCR) 187 (1), 68-78, 2007
2322007
On the generalized Wright function
AA Kilbas, M Saigo, JJ Trujillo
Fractional Calculus and Applied Analysis (JCR) 5 (4), 437-460, 2002
2322002
Existence results for fractional impulsive integrodifferential equations in Banach spaces
K Balachandran, S Kiruthika, JJ Trujillo
Communications in Nonlinear Science and Numerical Simulation (JCR) 16 (4 …, 2011
1772011
On development of fractional calculus during the last fifty years
JAT Machado, AMSF Galhano, JJ Trujillo
Scientometrics (JCR) 98 (1), 577-582, 2014
1752014
On exact solutions of a class of fractional Euler–Lagrange equations
D Baleanu, JJ Trujillo
Nonlinear Dynamics (JCR) 52 (4), 331-335, 2008
1742008
On a Riemann–Liouville Generalized Taylor's Formula
JJ Trujillo, M Rivero, B Bonilla
Journal of mathematical analysis and applications (JCR) 231 (1), 255-265, 1999
1731999
Existence of Solutions of Nonlinear Fractional Pantograph Equations
K Balachandran, V Kiruthika, JJ Trujillo
Acta Mathematica Scientia (JCR) 33 (3), 1-9, 2013
1642013
Caputo-Type Modification of the Erdelyi-Kover Fractional Derivative
Y Luchko, JJ Trujillo
Fractional Calculus and Applied Analysis (JCR) 10 (3), 249-267, 2007
1622007
The system can't perform the operation now. Try again later.
Articles 1–20